Alert archive / California / Small Craft Advisories in 2013

Small Craft Advisory 6, NWS Eureka, CA

January 12, 2013

NWS Eureka, CA issued this small craft advisory at Jan 12, 2013, 2:58 PM PST. It took effect at Jan 12, 2013, 9:00 PM PST. It was in force for 66 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2013, 2:58 PM PST (22:58 UTC)
In effect from
Jan 12, 2013, 9:00 PM PST
Expired
Jan 15, 2013, 3:00 PM PST
In force
66 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WHUS76 KEKA 122258
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
258 PM PST SAT JAN 12 2013

PZZ470-475-130700-
/O.NEW.KEKA.SC.Y.0006.130113T0500Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
258 PM PST SAT JAN 12 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 2 AM MONDAY.

*SEAS...NW 7 TO 9 FT AT 10 SECONDS OVERNIGHT...INCREASING TO 8 TO 11 FT AT
 9 SECONDS BY SUNDAY NIGHT.

*WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT LATE TONIGHT
 THROUGH SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-130700-
/O.NEW.KEKA.SC.Y.0006.130113T1700Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
258 PM PST SAT JAN 12 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SUNDAY TO 2 AM MONDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM SUNDAY TO 2 AM MONDAY.

*SEAS...NW 6 TO 8 FT AT 9 SECONDS OVERNIGHT. SEAS WILL INCREASE TO
 7 TO 9 FT AT 9 SECONDS SUNDAY AND SUBSIDE TO 6 TO 8 FT AT 9
 SECONDS BY LATE SUNDAY NIGHT.

*WINDS...N WINDS 10 TO 20 KT OVERNIGHT. WINDS WILL INCREASE TO 15
 TO 25 KT BY SUNDAY AND PERSIST THROUGH LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
12 follow-up statements
101 
WHUS76 KEKA 130458
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
858 PM PST SAT JAN 12 2013

PZZ470-475-131300-
/O.CON.KEKA.SC.Y.0006.130113T0500Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
858 PM PST SAT JAN 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY...

*SEAS...NW 7 TO 9 FT AT 10 SECONDS OVERNIGHT...INCREASING TO 8 TO
 11 FT AT 9 SECONDS SUNDAY.

*WINDS...N WINDS 15 TO 25 KT. GUSTS UP TO 30 KT LATE TONIGHT
 THROUGH SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-131300-
/O.CON.KEKA.SC.Y.0006.130113T1700Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
858 PM PST SAT JAN 12 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SUNDAY TO
2 AM MONDAY...

*SEAS...NW 6 TO 8 FT AT 9 SECONDS OVERNIGHT. SEAS WILL INCREASE TO
 7 TO 9 FT SUNDAY.

*WINDS...N WINDS 10 TO 20 KT OVERNIGHT. WINDS WILL INCREASE TO 
  15 TO 25 KT BY SUNDAY AND PERSIST THROUGH LATE SUNDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
295 
WHUS76 KEKA 131041
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
241 AM PST SUN JAN 13 2013

PZZ470-475-131845-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
241 AM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

*WINDS...N WINDS 15 TO 25 KT GUSTS UP TO 30 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-131845-
/O.CON.KEKA.SC.Y.0006.130113T1700Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
241 AM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 2 AM PST MONDAY...

*WINDS...N WINDS WILL INCREASE TO 15 TO 25 KT TODAY AND PERSIST
 THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
877 
WHUS76 KEKA 131702
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
902 AM PST SUN JAN 13 2013

PZZ450-455-470-475-140115-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130114T1000Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
902 AM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY...

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
686 
WHUS76 KEKA 132333
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
333 PM PST SUN JAN 13 2013

PZZ450-455-140745-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-130114T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
333 PM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM MONDAY...

*WINDS...N 15 TO 25 KT. GUSTS UP TO 30 KT AROUND CAPE MENDOCINO
 TONIGHT. WINDS WILL SUBSIDE TO 5 TO 15 KT BY LATER MONDAY.
 STRONGEST WINDS WILL PERSIST NEAR CAPE MENDOCINO AND JUST SHORT
 OF 10 NAUTICAL MILES OUT FROM SHORE. 

*SEAS...NW 7 TO 9 FT AT 8 SECONDS. SEAS WILL BE SLOW TO SUBSIDE
 MONDAY SO SMALL CRAFT CONDITIONS MAY PERSIST NEAR CAPE MENDOCINO
 AND JUST SHORT OF 10 NAUTICAL MILES FROM SHORE ALONG THE COAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-140745-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
333 PM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM TUESDAY...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

*WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. WINDS WILL
 SUBSIDE TO N 15 TO 25 KT THROUGH TUESDAY AFTERNOON. GUSTS UP TO
 30 KT WILL BE POSSIBLE THROUGH TUESDAY...ESPECIALLY IN THE
 EXTREME OUTER WATERS. 

*SEAS...NW TO N 9 TO 11 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE
 TO 6 TO 8 FT AT 7 SECONDS THROUGH MONDAY AND TUESDAY. SEAS WILL
 BE SLOW TO RESPOND TO THE DECREASE IN WINDS...CONSEQUENTLY...LOW
 END SMALL CRAFT CONDITIONS MAY PERSIST INTO TUESDAY EVENING.
 
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-140745-
/O.EXT.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
333 PM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM TUESDAY...

*WINDS...N 20 TO 30 KT WITH GUSTS UP TO 35 KT TONIGHT. WINDS WILL
 SUBSIDE TO 10 TO 20 KT THROUGH MONDAY AND TUESDAY. 

*SEAS...NW TO N 8 TO 10 FT AT 9 SECONDS TONIGHT. SEAS WILL SUBSIDE
 TO 6 TO 8 FT AT 8 SECONDS BY LATER MONDAY NIGHT. SEAS WILL BE
 SLOW TO RESPOND TO THE DECREASE IN WINDS...CONSEQUENTLY...LOW END
 SMALL CRAFT CONDITIONS MAY PERSIST INTO TUESDAY
 AFTERNOON...ESPECIALLY IN THE EXTREME OUTER WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
364 
WHUS76 KEKA 140517
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
917 PM PST SUN JAN 13 2013

PZZ450-455-141100-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130114T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
917 PM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM MONDAY...

*WINDS...N TO NE 15 TO 25 KT DIMINISHING TO 10 TO 15 KT LATE
 TONIGHT.

*SEAS...NW 6 TO 8 FT AT 8 SECONDS TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-141330-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
917 PM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY...

*WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT.
 WINDS WILL SUBSIDE TO 15 TO 25 KT MONDAY. GUSTS UP TO 30 KT WILL
 BE POSSIBLE THROUGH TUESDAY...ESPECIALLY IN THE EXTREME OUTER
 WATERS.

*SEAS...N 8 TO 10 FT AT 7 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 7
 TO 9 FT ON MONDAY.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141330-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
917 PM PST SUN JAN 13 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

*WINDS...N 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT TONIGHT.
 WINDS WILL SUBSIDE TO 15 TO 25 KT MONDAY. 

*SEAS...N 8 TO 10 FT AT 8 SECONDS TONIGHT. SEAS WILL SUBSIDE TO 6
 TO 8 FT BY MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
368 
WHUS76 KEKA 141111
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
311 AM PST MON JAN 14 2013

PZZ450-455-141215-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-130114T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
311 AM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ470-141915-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
311 AM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH
 TUESDAY...ESPECIALLY IN THE EXTREME OUTER WATERS.

*SEAS...N 7 TO 9 FT AROUND 7 SECONDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-141915-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
311 AM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH
 TUESDAY...ESPECIALLY IN THE EXTREME OUTER WATERS.

*SEAS...N 7 TO 8 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
019 
WHUS76 KEKA 141632
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
832 AM PST MON JAN 14 2013

PZZ470-150045-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
832 AM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH
 TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE.

*SEAS...N 7 TO 9 FT AROUND 7 SECONDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-150045-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
832 AM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE THROUGH
 TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE.

*SEAS...N 7 TO 8 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
811 
WHUS76 KEKA 142216
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
216 PM PST MON JAN 14 2013

PZZ470-150630-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
216 PM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST TUESDAY. 

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE 
  THROUGH TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE.

*SEAS...N 6 TO 8 FT AROUND 7 SECONDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-150630-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
216 PM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. 

*WINDS...N 15 TO 25 KT GUSTS UP TO 30 KT WILL BE POSSIBLE 
  THROUGH TUESDAY...ESPECIALLY BEYOND 40 NM OFFSHORE.

*SEAS...N 6 TO 8 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
873 
WHUS76 KEKA 150503
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
903 PM PST MON JAN 14 2013

PZZ470-151315-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
903 PM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM TUESDAY...

*WINDS...N 15 TO 25 KT TONIGHT.

*SEAS...N 6 TO 8 FT AROUND 7 SECONDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-151100-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
903 PM PST MON JAN 14 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM TUESDAY...

*WINDS...N 10 TO 20 KT TONIGHT AND TUESDAY.

*SEAS...N 6 TO 8 FT AROUND 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
826 
WHUS76 KEKA 151106
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
306 AM PST TUE JAN 15 2013

PZZ475-151215-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-130115T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
306 AM PST TUE JAN 15 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

PZZ470-152000-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
306 AM PST TUE JAN 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

*WINDS...N WINDS 15 TO 25 KT.

*SEAS...N 6 TO 8 FT AROUND 7 SECONDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
799 
WHUS76 KEKA 151646
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
846 AM PST TUE JAN 15 2013

PZZ470-152300-
/O.CON.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
846 AM PST TUE JAN 15 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PST THIS
AFTERNOON. 

*WINDS...N 15 TO 25 KT.

*SEAS...N 6 TO 8 FT AROUND 7 SECONDS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
506 
WHUS76 KEKA 152232
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
232 PM PST TUE JAN 15 2013


PZZ470-152345-
/O.EXP.KEKA.SC.Y.0006.000000T0000Z-130115T2300Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
232 PM PST TUE JAN 15 2013

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON. 

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 7:34 AM PST, 7 hours 24 minutes earlier.

Area forecast discussion, Jan 12, 7:34 AM PST, 7 hours 24 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE EUREKA CA
734 AM PST SAT JAN 12 2013

.SYNOPSIS...A WEAK DISTURBANCE WILL MAINTAIN SOME CLOUDS AND
PERHAPS A FEW SHOWERS ALONG THE COAST THROUGH THE MORNING HOURS.
EXPECT A PROLONGED PERIOD OF DRY WEATHER NEXT WEEK AS AN UPPER
LEVEL RIDGE BUILDS OVER THE WEST COAST.

&&

.DISCUSSION...MINIMAL CHANGES TO THE FORECAST AS THE THE BACK EDGE
OF AN UPPER LEVEL TROUGH FINALLY BEGINS TO MOVE EAST OF THE AREA. A
WEAK IMPULSE IS PROVIDING SOME CLOUD COVER TO THE REGION AND
POSSIBLY SOME VERY LIGHT RAIN BUT BY THE AFTERNOON SUNSHINE SHOULD
BEGIN TO PREVAIL. AS THE TROUGH EXITS RAPID RIDGING WILL OCCUR OVER
EPAC AND BEGIN TO INFLUENCE THE CWA. THE RIDGE WILL BRING DRY
WEATHER...LIGHT WINDS AND WARMER DAYTIME TEMPERATURES TO NORTHWEST
CALIFORNIA.  HOWEVER...CLEAR SKIES WILL LEAD TO COLD NIGHTS AND
MORNINGS EXPECTED TO LAST THROUGH NEXT WEEK.

&&

.AVIATION...VFR CONDITIONS AND LIGHT WINDS TO CALM CONDITIONS
PREVAIL AT KCEC, KACV AND KUKI THIS MORNING AND WILL PERSIST
THROUGH THE DAY.
&&

.MARINE...A HIGH PRESSURE RIDGE WILL CONTINUE PRODUCING NORTHERLY
WINDS ACROSS THE AREA THIS WEEKEND AND EARLY NEXT WEEK. THE WINDS
AND SEAS WILL CONTINUE DECREASING TODAY AND SATURDAY AS THE PRESSURE
GRADIENT RELAXES ACROSS THE WATERS. HOWEVER THE PRESSURE GRADIENT
WILL INCREASE ACROSS THE OUTER WATERS ON SUNDAY. THEREFORE SMALL
CRAFT ADVISORIES ARE LIKELY ACROSS THE OUTER WATERS SUNDAY AND
SUNDAY NIGHT. THE WINDS AND SEAS WILL DECREASE ON MONDAY WITH LIGHT
TO MODERATE WINDS PREVAILING ACROSS THE WATERS TUESDAY AND
WEDNESDAY.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...NONE.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Jan 12, 1:26 PM PST, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
126 PM PST SAT JAN 12 2013

CAZ001-003-004-076-132130-
REDWOOD COAST-NORTH COAST INTERIOR-UPPER TRINITY RIVER-
MENDOCINO INTERIOR-
126 PM PST SAT JAN 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

CAZ002-132130-
MENDOCINO COAST-
126 PM PST SAT JAN 12 2013

...HARD FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TONIGHT.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A HARD FREEZE WARNING IS CURRENTLY IN EFFECT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR
WEATHER.GOV/EUREKA.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 1:26 PM PSTHard Freeze WarningEKA20 hr

Nearby

Small Craft Advisories in California, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.